# SDR AALA200800131

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT MARKER AT AFT DOOR NEAR FLOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT MARKER AT AFT DOOR NEAR FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
